Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1966, Volume 21, Issue 6(132), Pages 83–152 (Mi umn5940)  

This article is cited in 16 scientific papers (total in 17 papers)

On the densities of probability measures in function spaces

I. I. Gikhman, A. V. Skorokhod

Full text: PDF file (6169 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:6, 83–156

Bibliographic databases:

UDC: 519.2+517.5
MSC: 60B05, 60G05, 28C20, 46E30
Received: 15.09.1965

Citation: I. I. Gikhman, A. V. Skorokhod, “On the densities of probability measures in function spaces”, Uspekhi Mat. Nauk, 21:6(132) (1966), 83–152; Russian Math. Surveys, 21:6 (1966), 83–156

Citation in format AMSBIB
\by I.~I.~Gikhman, A.~V.~Skorokhod
\paper On the densities of probability measures in function spaces
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 6(132)
\pages 83--152
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 6
\pages 83--156

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J Kuelbs, “Gaussian measures on a Banach space”, Journal of Functional Analysis, 5:3 (1970), 354  crossref
    2. A. S. Holevo, “Quasi-free states on the $C^*$ algebra of CCR”, Theoret. and Math. Phys., 6:1 (1971), 1–12  mathnet  crossref  mathscinet  zmath
    3. Jacob Feldman, “Decomposable processes and continuous products of probability spaces”, Journal of Functional Analysis, 8:1 (1971), 1  crossref
    4. David Shale, “Absolute continuity of Wiener processes”, Journal of Functional Analysis, 12:3 (1973), 321  crossref
    5. Vera Darlene Briggs, “Densities for infinitely divisible random processes”, Journal of Multivariate Analysis, 5:2 (1975), 178  crossref
    6. Patrick L. Brockett, “Admissible transformations of measures”, Semigroup Forum, 12:1 (1976), 21  crossref  mathscinet  zmath
    7. V. V. Fedorchuk, “Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory”, Math. USSR-Sb., 28:1 (1976), 1–26  mathnet  crossref  mathscinet  zmath  isi
    8. B. W. Stuck, “Distinguishing Stable Probability Measures Part II: Continuous Time”, Bell System Technical Journal, 55:8 (1976), 1183  crossref
    9. Patrick L. Brockett, Howard G. Tucker, “A conditional dichotomy theorem for stochastic processes with independent increments”, Journal of Multivariate Analysis, 7:1 (1977), 13  crossref
    10. V. S. Korolyuk, Yu. A. Mitropol'skii, A. V. Skorokhod, “Iosif Il'ich Gikhman (on his sixtieth birthday)”, Russian Math. Surveys, 33:5 (1978), 217–222  mathnet  crossref  mathscinet  zmath
    11. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. II”, Math. USSR-Sb., 36:1 (1980), 31–58  mathnet  crossref  mathscinet  zmath  isi
    12. P.G. Buckholtz, J.M. Hartwick, K. Nanthi, M.T. Wasan, “Some results on first order stochastic models and estimation for diffusion approximation of the multitype galton–watson process”, Stochastic Analysis and Applications, 1:2 (1983), 163  crossref
    13. Knut Kristian Aase, “Optimum portfolio diversification in a general continuous-time model”, Stochastic Processes and their Applications, 18:1 (1984), 81  crossref
    14. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    15. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
    16. A. Yu. Pilipenko, “Transformation of measures in infinite-dimensional spaces by the flow induced by a stochastic differential equation”, Sb. Math., 194:4 (2003), 551–573  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. Andrey Pilipenko, Vladislav Khomenko, “On a limit behavior of a random walk with modifications upon each visit to zero”, Theory Stoch. Process., 22(38):1 (2017), 71–80  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:572
    Full text:320
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021